CANADA in the WILD
Itinerary for September 17, 2016
Your October 6, 2019 Itinerary
Here is your itinerary:
7.45 am Meet us at 90 University Private, Ottawa, K1N 6N5. This is a residence building on the University of Ottawa campus [See our map below]. The Ottawa Residences Building is right in front of a big parking lot where our bus will pick us up. Here you will have a chance to gather and get to know your fellow travellers before we set out.
8:00 am The bus departs at 8:00 am sharp. Don’t be late, we will not be able to wait for you and we do not want you to miss the trip.
10:00 am Arrive at Mont Tremblant info centre. Enjoy this delightful pedestrian town, stroll through the cobblestone streets and breathe the clean mountain air. Group challenges begin at this time!
Check our "Extra Activities" section below to familiarize yourself with the town and the many extra activities you can enjoy
11:00 am Meet at the top of the village, by the cable cars (Panoramic Gondola). We will do a mini hike to get started where you will get amazing shots of the town, lake and surrounding mountains.
12:00 After we get back from this hike it will be time for lunch! We will break for some food. You have 1 hour to get something to eat.
1:00 pm Meet up by the cable cars again. This time you will be provided with tickets to board the Gondola. Go up and enjoy the 360 degree views of the mountains, the lakes and the town of Mont Tremblant.
We will gather at the top, by the entrance to the cafeteria for a Group Photo with spectacular views of the Laurentians behind us.
Right after we will go for a 360 degree panoramic nature walk/ hike at the top of the mountain. This is a relatively easy trail suitable for beginner walkers as well as more experienced hikers. The nature walk will take approximately 1.5 h and will give you wonderful photo opportunities.
3:00 pm By this time we should be done with the hike and back down into town. Enjoy the next 2 hours exploring the town, engaging in other activities (hint hint...luge awaits!!), completing the challenges or simply grabbing a beer and relaxing.
5:00 pm Meet at the Mont Tremblant Info Centre. Here is your opportunity to use the restrooms before we depart for Ottawa.
5:15 pm Board the bus and leave Mont Tremblant
7:00 pm Arrive at 90 University in Ottawa
What To Bring: Your camera, water bottles, snacks, good walking/ hiking shoes, some warm clothing and your adventurous spirit!
This is a map of the pedestrian village of Mont Tremblant. Each letter represent a point of interst or an activity that you can enjoy.
We hope you enjoy your trip. See you soon!!